# SDR C1HA200182012

- Difficulty date: September 24, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 6352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Forward Emergency Ceiling light inop.  Action Taken:  Removed and replaced battery pack chg in accordance with MM 33-50-01.  Ops checks good.
